# SDR DALA2015012600658

- Difficulty date: January 23, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 71,283 hours, 55,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AT DEPARTURE,  THE L1 DOOR SLIDE CAME OFF.  MAINTENANCE REPLACED THE L1 DOOR SLIDE.
